# SDR ASAA0752281

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 2,897 hours, 871 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING "A" CHECK WORKCARD FOUND LUBE FILTER HOUSING DELTA P POPPED.  REPLACED LUBE FILTER ELEMENT.  RAN APU OPS NORMAL, LEAK CHECK GOOD.
